# SDR ASAA2015071612935

- Difficulty date: July 16, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 50,255 hours, 28,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434772
- Condition: Corroded
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, DOOR SURROUND SHIELD IS CORRODED.  ACFT GROUNDED.  R & R DOOR SURROUND SHIELD IAW SRM 51-40-02 AND DWG 65-47957 CORROSION, REMOVED AND FOUND BEYOND ALLOWABLE LIMITS IAW SRM 53-60-15-1A-1.  ORIGINAL THICKNESS WAS .050 IN REMOVED 0.0006 IN, 0.044 IN THICKNESS REMAINING BEYOND ALLOWABLE 10 PERCENT THICKNESS MAX.
